# SDR UPS08851625

- Difficulty date: January 2, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 70,868 hours, 47,279 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 564989334
- Condition: Cracked
- Location: Bs 732 Rbl 65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RT BELLY PANEL LANDING FRAME CRACKED AT STA 732 RBL65.  REMOVED, FABRICATED AND INSTALLED RT BELLY PANEL LANDING CHANNEL AT STA 732 AND RBL 65 PER DWG 5649893, SRM 51-1-21, SRM 51-1-20D AND SRM 51-01-24.
